Perturbation Theory of the Cosmological Log-Density Field

Xin Wang, Mark Neyrinck, István Szapudi, Alex Szalay, Xuelei Chen, Julien Lesgourgues, Antonio Riotto, Martin Snoager Sloth

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

The matter density field exhibits a nearly lognormal probability density distribution (PDF) after entering into the nonlinear regime. Recently, it has been shown that the shape of the power spectrum of a logarithmically transformed density field is very close to the linear density power spectrum, motivating an analytic study of it. In this paper, we develop cosmological perturbation theory for the power spectrum of this field. Our formalism is developed in the context of renormalized perturbation theory, which helps to regulate the convergence behavior of the perturbation series, and of the Taylor- series expansion we use of the logarithmic mapping. This approach allows us to handle the critical issue of density smoothing in a straightforward way. We also compare our perturbative results with simulation measurements.
Original languageEnglish
JournalAstrophysical Journal Supplement Series
Volume735
Issue number32
Number of pages13
ISSN0067-0049
DOIs
Publication statusPublished - 2011
Externally publishedYes

Keywords

  • astro-ph.CO
  • gr-qc
  • hep-ph

Fingerprint Dive into the research topics of 'Perturbation Theory of the Cosmological Log-Density Field'. Together they form a unique fingerprint.

Cite this